Lasix x6 in the morning to fight Edema…


How do I feel after 240 mg of Lasix in the morning and 240 mg in the afternoon…

I’ve got very bad Edema(water retention) because of the inflammation in my kidneys…it can cause a lot of havoc if it’s not controlled…

Edema occurs when tiny blood vessels in your body (capillaries) leak fluid. The fluid builds up in surrounding tissues, leading to swelling.

Mild cases of edema may result from:

Sitting or staying in one position for too long
Eating too much salty food
Premenstrual signs and symptoms
Pregnancy
Edema can be a side effect of some medications, including:

High blood pressure medications
Nonsteroidal anti-inflammatory drugs
Steroid drugs
Estrogens
Certain diabetes medications called thiazolidinediones
In some cases, however, edema may be a sign of a more serious underlying medical condition. Diseases and conditions that may cause edema include:

Congestive heart failure. When one or both of your heart’s lower chambers lose their ability to pump blood effectively — as happens in congestive heart failure — the blood can back up in your legs, ankles and feet, causing edema. Heart failure can also cause swelling in your abdomen. Sometimes it can cause fluid to accumulate in your lungs (pulmonary edema), which can lead to shortness of breath.
Cirrhosis. Fluid may accumulate in your abdominal cavity (ascites) and in your legs as a result of liver damage (cirrhosis).
Kidney disease. When you have kidney disease, extra fluid and sodium in your circulation may cause edema. The edema associated with kidney disease usually occurs in your legs and around your eyes.
Kidney damage. Damage to the tiny, filtering blood vessels in your kidneys can result in nephrotic syndrome. In nephrotic syndrome, declining levels of protein (albumin) in your blood can lead to fluid accumulation and edema.
Weakness or damage to veins in your legs. Chronic venous insufficiency, in which the one-way valves in your leg veins are weakened or damaged, allows blood to pool in the leg veins and cause swelling. Abrupt onset of swelling in one leg accompanied by pain in your calf can be due to a clot in one of your leg veins. Seek medical help promptly.
Inadequate lymphatic system. Your body’s lymphatic system helps clear excess fluid from tissues. If this system is damaged — for example, by cancer surgery — the lymph nodes and lymph vessels draining an area may not work correctly and edema results.

I maintain a no or low salt diet and can’t do long meetings at all…I also use high blood pressure meds and steroids so all of these things can contribute to edema problems…

I remember when I first started using Lasix 6 months ago I literally had to run to the looh after I dranked it….and the amount of visits to the looh was so much more than nowadays…

So after I’ve popped my pills I usually start to get heatwaves…I will start sweating profusely…it’s almost like someone switched on the heater in my body …I will switch on a fan or undress to cool me down…

Lasix makes your heart race in its attempt to push the excess water out of your body, so one of the other things that usually happens is that I feel Shaky…Trembling in my body and an overwhelming weakness in my hands, legs, arms,etc.

When this happens I dont feel very stable… And feeling ligh headed is pretty normal…not nice but normal…

My mouth will get very dry but with a water restricted diet drinking more water is not ideal…

Depending on how much tablets I took and if I had Ridaq with it I will be either on my way to the looh for a while and when I say a while it’s 10 times plus plus plus…lol…the Ridaq is to flush my water out, sometimes I take my Lasix and nothing happens so my nephrologist told me that there can be blockages in your kidneys which will prevent any urine to come out and the Ridaq works good with the Lasix…

A lot of times I just stay in the looh as its easier than running up and down, it’s very tiring…

Example: I went to the looh and waited 3 mins on the pot…I urinated trice…

I also experience lots of lower back pain after I took my Lasix ….why … I don’t know…headaches are also not unusual…even nausea…

Depending on how dry my body are I can get cramps and spasms, when that happens my day are usually spoiled … Once it starts it just don’t go away or stop completely…

All of the above can continue for +- an hour or 2 then I get a break until it’s time for the next set of Lasix to help clear my excess water build up in my body…

That’s my bit on when I use Lasix …hope it was helpful and gave you some insight into the reasons and side effects of some of my meds…